Some Asymptotic Properties of Conditional Density Function for Functional Data Under Random Censorship
In this work, we investigate the asymptotic properties of a nonparametric mode of a conditional density when the real response variable is censored and the explanatory variable is valued in a semi- metric space under ergodic data. First of all, we establish asymptotic properties for a conditional density estimator from which we derive an central limit theorem (CLT) of the conditional mode estimator. Simulation study is also presented to illustrate the validity and finite sample performance of the considered estimator.
Akkal, Fatima; Rabhi, Abbes; and Keddani, Latifa
Some Asymptotic Properties of Conditional Density Function for Functional Data Under Random Censorship,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 16,
1, Article 2.
Available at: https://digitalcommons.pvamu.edu/aam/vol16/iss1/2